MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR SYSTEM ONE 60 SERIES; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR SYSTEM ONE 60 SERIES; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number LA261S
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
A remstar plus cflex was returned to the manufacturer for evaluation to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The device was returned to the third-party service center for further evaluation.The device was evaluated.The device's downloaded logs were reviewed by the service center.There was no error code found.Upon further evaluation, visible foam particles were observed inside the blower kit.In conclusion, the customer's complaint was confirmed.The service center also found evidence of dust particles, cigarette smoke or insect infestations as contamination.The device was scrapped.There was no reported patient death or serious injury, however the reported issue/event is reportable due to the potential to cause or contribute to a serious injury as identified in capa (b)(4), in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.

Brand Name
REMSTAR SYSTEM ONE 60 SERIES
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key20762232
Report Number2518422-2024-104505
Device Sequence Number9292016
Product Code BZD
UDI-Device Identifier00606959029910
UDI-Public(01)00606959029910
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K113068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLA261S
Device Catalogue NumberLA261S
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown